# SDR SWIA200413054

- Difficulty date: March 9, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 21,892 hours, 18,924 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, RIGHT SIDE FRAME STA 640 BETWEEN STR 9 AND STR 12 CRACKED.  PARTS MADE IAW CRJ REO 601R-53-61-557.  REPAIR PARTS INSTALLED IAW CRJ REO 601R-53-61-557 AT FR STA 640 BTWN STR 9 AND STR 12 RIGHT SIDE.
